Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 6 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 6 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
A tensor analysis for a $V_{k}$ in a projective space $S_{n}$
V. G. Grove.
Bull. Amer. Math. Soc. 45 (1939), 385-398
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563992
The Stieltjes moment problem for functions of bounded variation
R. P. Boas Jr..
Bull. Amer. Math. Soc. 45 (1939), 399-404
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563993
On fundamental systems of symmetric functions
H. T. Engstrom.
Bull. Amer. Math. Soc. 45 (1939), 404-406
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563994
On Green’s functions in the theory of heat conduction
H. S. Carslaw and J. C. Jaeger.
Bull. Amer. Math. Soc. 45 (1939), 407-413
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563995
Some remarks on linear differential systems
William T. Reid.
Bull. Amer. Math. Soc. 45 (1939), 414-419
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563996
On non-boundary sets
A. D. Wallace.
Bull. Amer. Math. Soc. 45 (1939), 420-422
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563997
Totally geodesic Einstein spaces
Aaron Fialkow.
Bull. Amer. Math. Soc. 45 (1939), 423-428
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563998
Concerning the boundary of a complementary domain of a continuous curve
F. B. Jones.
Bull. Amer. Math. Soc. 45 (1939), 428-435
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1563999
On the singular point locus in the theory of fields of parallel vectors
T. Y. Thomas.
Bull. Amer. Math. Soc. 45 (1939), 436-441
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564000
Random sampling in the evaluation of a Lebesgue integral
C. R. Adams and A. P. Morse.
Bull. Amer. Math. Soc. 45 (1939), 442-447
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564001
A characterization of Dedekind structures
Morgan Ward.
Bull. Amer. Math. Soc. 45 (1939), 448-451
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564002
Extension of a distributive lattice to a Boolean ring
H. M. MacNeille.
Bull. Amer. Math. Soc. 45 (1939), 452-455
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564003
Spaces of uncountably many dimensions
C. W. Vickery.
Bull. Amer. Math. Soc. 45 (1939), 456-462
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564004
Note on the location of zeros of the derivative of a rational function whose zeros and poles are symmetric in a circle
J. L. Walsh.
Bull. Amer. Math. Soc. 45 (1939), 462-470
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564005
A note on the Weierstrass condition in the calculus of variations
M. R. Hestenes and W. T. Reid.
Bull. Amer. Math. Soc. 45 (1939), 471-473
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564006
On the number of sets conjugate to a matrix with linear elementary divisors
H. S. Thurston.
Bull. Amer. Math. Soc. 45 (1939), 474-476
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564007
Triple systems as ruled quadrics
W. G. Warnock.
Bull. Amer. Math. Soc. 45 (1939), 476-480
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1564008